# SDR UALA2011101305555

- Difficulty date: October 12, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 60,496 hours, 8,777 cycles
- Engine: Pwa PW40903
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 1220
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ACFT RETURNED TO GATE AFTER TAKE OFF ABORT AT 60 KTS FOR A GENERATOR FAULT.   MTC MSG:24-31632. R-ENG IDG DISCONNECTED PER MEL.  ALSO VISUAL INSPECTED REJECT TAKE OFF CONDITION PER MM.  NO ABNORMAL CONDITION FOUND.  REPLACED RT ENG IDG & ENG RUN TEST CHECK IDG WORKS NORMAL, LEAK CHECK OKAY, MSG CLEARED.
